# SDR UALA2010061402061

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 31,980 hours, 12,811 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: ACP2788AB04
- Part serial: 207
- Condition: No Test
- Location: Audio
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH O2 SPEAKER MASKS ON CAPT SIDE WILL NOT TEST.   REPLACED AUDIO CONTROL PANEL.  CAPTS ACP PERFORMED SYS TEST.  OPS ARE GOOD.
